Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: is it the klonopin? v

Posted by Janelle on July 19, 2001, at 18:22:26

In reply to is it the klonopin?, posted by v on July 19, 2001, at 13:25:22

Being a long-time Klonopin user (eek, that sounds awful, like I'm a druggie, well I guess I am - LOL!), I can give you some feedback, stressing that this is just MY (one l'il person's) experience!

Okay, since Klonopin is a SLOW-acting benzo, and also based on my experience, I HIGHLY DOUBT that 0.25 mg (even in combo with other meds) would do much, if anything. The lowest dose that I've heard of that might "do" something is .50 mg. However, for me, and I'm a VERY anxious, nervous type person, I found that I need at least 1.0 (often 1.5, even 2.0) to feel any (positive) effect from Klonopin.

Klonopin has NEVER had any effect one way or another (increase or decrease) my appetite. (btw, Paxil increased it).

HOW MUCH Klonopin did you take when you said you "felt that frozen nervousness taking over"?? You said you took one, but do you mean cutting it into .25 or a WHOLE 1.0.

A full 1.0 (possibly in combo with your other meds or even unto itself) COULD explain your subsequent feelings of no motivation, fatigued, flat...awful... but I am surprised you said you can still feel your heart doing its "racing dance". In the days when 1.0 Klonopin would work for me, it calmed down my racing heart as well as making me flat and kind of numb, sluggish.

It's hard to tell if the Klonopin is disagreeing you or if it might it be poorly interacting with your other meds: concerta, wellbutrin & effexor. I take Effexor and Klonopin does NOT interact poorly with that at all, but I'm at only 75 mg/day of Effexor.

I don't know what Concerta is, but Klonopin works on different pathways than Wellbutrin and Effexor, so it should be okay in combo with those two.

I agree with sar who posted under this topic, and would say that it's "dangerous" and risky to take any kind of med from a friend without doctor input, therefore you should probably not continue to dabble with Klonopin before talking with your doc. Good luck!
-Janelle


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Janelle thread:70873
URL: http://www.dr-bob.org/babble/20010714/msgs/70946.html